Alert archive / Minnesota / Flash Flood Warnings in 2008

Flash Flood Warning 1, NWS Grand Forks, ND

June 11, 2008Clay County, Minnesota; Cass County, North Dakota

NWS Grand Forks, ND issued this flash flood warning at Jun 11, 2008, 3:08 PM CDT for Clay County, Minnesota; Cass County, North Dakota. It was in force for 5 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 11, 2008, 3:08 PM CDT (20:08 UTC)
Expired
Jun 11, 2008, 8:18 PM CDT
In force
5 hr
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Flood severity
None

Counties Clay County, MN, Cass County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 77 km from the middle of the area, began a volume at 20:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 11, 3:10 PM CDTFLASH FLOODFargo, NDSTREET FLOODING REPORTED IN FARGO.
Jun 11, 3:10 PM CDTFLASH FLOODFargo, NDSTREET FLOODING REPORTED IN FARGO...FARGO AIRPORT NOW RECORDING 0.50 INCHES OF RAIN IN THE LAST 30 MINUTES
Jun 11, 3:15 PM CDTHEAVY RAIN 0.4Fargo, NDFARGO AIRPORT RECORDED 0.40 INCHES OF RAIN IN 15 MINUTES

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Aberdeen, SD (KABR), launched 12:00Z, 8.1 hours before the alert went out and 255 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 12:00Z on 2008-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 12:00Z on 2008-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 633 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
491 m above ground
0-6 km bulk shear
84 kt
0-1 km storm-relative helicity
633 m²/s²
0-3 km storm-relative helicity
706 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KFGF 112010
FFWFGF
MNC027-NDC017-120300-
/O.NEW.KFGF.FF.W.0001.080611T2008Z-080612T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
308 PM CDT WED JUN 11 2008

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WESTERN CLAY COUNTY IN NORTHWEST MINNESOTA...
  EASTERN CASS COUNTY IN SOUTHEAST NORTH DAKOTA...
  THIS INCLUDES THE CITIES OF FARGO AND MOORHEAD...

* UNTIL 1000 PM CDT

* AT 304 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  STRONG THUNDERSTORMS PRODUCING EXCESSIVE RAINFALL IN THE FARGO
  AND MOORHEAD AREA. RAINFALL OF 1 TO 2 INCHES IN AN HOUR ARE 
  POSSIBLE WITH THIS CLUSTER OF STORMS...WHICH WILL PRODUCE FLASH
  FLOODING.

* SOME LOCATIONS IN THE WARNING INCLUDE FARGO...MOORHEAD...DILWORTH
  AND HORACE.

MOST FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT DRIVE YOUR
VEHICLE INTO WATER OF UNKNOWN DEPTH. ONE OR TWO FEET OF WATER WILL
FLOAT MOST CARS DOWNSTREAM.

LAT...LON 4710 9696 4709 9664 4666 9666 4666 9696
TIME...MOT...LOC 2008Z 180DEG 0KT 4679 9682

$$

EWENS
1 follow-up statement
000 
WGUS73 KFGF 120118
FFSFGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
817 PM CDT WED JUN 11 2008

MNC027-NDC017-120127-
/O.CAN.KFGF.FF.W.0001.000000T0000Z-080612T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLAY MN-CASS ND-
817 PM CDT WED JUN 11 2008

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR WESTERN CLAY COUNTY
IN NORTHWEST MINNESOTA...AND EAST CENTRAL CASS COUNTY IN SOUTHEAST
NORTH DAKOTA...

AT 817 PM CDT...HEAVY RAINS HAVE MOVED OUT OF WESTERN CLAY AND EAST
CENTRAL CASS COUNTIES. FLOOD WATERS HAVE SUBSIDED AND FLOODING IS NO 
LONGER A THREAT...SO THE WARNING HAS BEEN CANCELLED.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION OR
CABLE TELEVISION FOR ADDITIONAL INFORMATION.

LAT...LON 4710 9696 4709 9664 4666 9666 4666 9696
TIME...MOT...LOC 0117Z 180DEG 0KT 4679 9682

$$

HOPKINS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this flash flood warning went out at Jun 11, 1:48 PM CDT, 1 hour 20 minutes earlier.

Area forecast discussion, Jun 11, 1:48 PM CDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
148 PM CDT WED JUN 11 2008

.DISCUSSION...
WE WILL REISSUE THE HIGH WIND WARNING FOR SE ND INTO WC MN. STRONG
WINDS ALOFT WILL CONTINUE TO BE MIXED TO THE SFC THROUGH THIS
EVENING. GETTING DAMAGE REPORTS IN THE LAKES COUNTRY...AND SUSPECT
THAT WIND DAMAGE MAY OCCUR NEAR ANY SHOWER OR STORM TODAY. WILL
NEED TO MONITOR AREAS FURTHER NORTH THAT ARE CURRENTLY IN A WIND
ADVISORY. WE WILL CONTINUE TO MONITOR...NPW OUT AND GRIDS TO BE
SENT SHORTLY.

&&

.PREV DISCUSSION... /ISSUED 1252 PM CDT WED JUN 11 2008/

UPDATE...
NEAR TERM GUIDANCE PER THE RUC INDICATES THE THREAT FOR FLASH
FLOODING IN THE SOUTH THIS AFTERNOON THROUGH THIS EVENING. THIS
AREA HAS RECEIVED AN INCH+ OF RAIN TODAY...WITH ANOTHER 1-3
POSSIBLE. WE HAVE ALSO TRANSITIONED OUR WIND WARNINGS TO A WIND
ADVISORY FOR THE ENTIRE REGION THROUGH 00Z. WE WILL ISSUE AN
UPDATE SHORTLY TO ADDRESS THESE ISSUES.

AVIATION... VERY TRICKY FCST TODAY REGARDING HOW FAST MVFR CIGS
ADVANCE NORTHEAST ACROSS THE AREA. FEEL LIKE IT WILL TAKE TIL 16Z-
18Z FOR GFK-TVF-BJI AREAS AS THESE AREAS UNDER THE INFLUENCE OF
DRY EASTERLY FLOW THE LONGEST. SOME CHANCE OF IFR CIGS THIS
EVENING BEFORE FRONT SWINGS THRU AND WINDS TURN SOUTHWEST AND DRY
SLOT MOVES IN. LOOKS WET MOST OF THE DAY WITH GUSTY EAST WINDS TO
25-30 KTS MOST OF THE DAY.

PREV DISCUSSION... /ISSUED 1130 AM CDT WED JUN 11 2008/

DISCUSSION...
WE EXTENDED THE WIND ADVISORY TO THE NORTH AND KEPT THE HIGH WIND
WARNING IN THE SOUTH. WE ARE STILL GETTING WARNING WINDS IN THE
SOUTH...AND STRONG WINDS DEVELOPING IN THE NORTH.

PREV DISCUSSION... /ISSUED 934 AM CDT WED JUN 11 2008/

DISCUSSION...
WE ARE GETTING DAMAGING WIND MOVING EAST OF THE VALLEY INTO WILKIN
COUNTY. WITH PROGRESSION OF CONVECTION EAST AND DRYING...WILL BRING
THE HIGH WIND WARNING TO THE EAST INTO MN. IT SEEMS WE HAVE SOME
SORT OF A WAKE LOW WITH THE DYING CONVECTION HELPING TO MIX 60KT
FROM NEAR 850 MB.

PREV DISCUSSION... /ISSUED 850 AM CDT WED JUN 11 2008/

DISCUSSION...
WE ISSUED A HIGH WIND WARNING THROUGH NOON FOR GRAND FORKS COUNTY
SOUTH THROUGH RICHLAND COUNTY AND POINTS WEST THROUGH 18Z. WINDS
ARE STRONG ON THE BACKSIDE OF DYING CONVECTION...HELPING TO MIX
50-60KT TO THE SFC. GETTING REPORTS OF DOWNED TREES IN BARNES
COUNTY AT 830 AM...AND THIS ACTIVITY SHOULD MOVE NORTH AND EAST
PER RADAR VELOCITY/REFLECTIVITY TRENDS. WE WILL NEED TO MONITOR AREAS TO
THE EAST ONCE BACKSIDE OF SHOWERS MOVES FURTHER EAST TODAY. WE
MAY NEED A WIND ADVISORY FOR COUNTIES TO THE EAST. WE WILL CONTINUE
TO MONITOR. NPW HAS BEEN SENT WITH GRIDS/TEXT PRODUCTS TO FOLLOW.

PREV DISCUSSION... /ISSUED 326 AM CDT WED JUN 11 2008/

SHORT TERM...
FCST CHALLENGE IS TSTM POTENTIAL AND RAINFALL AMOUNTS TODAY.
DYNAMIC SITUATION EARLY THIS MORNING AS 50-60 KT 850 MB JET PLOWS
NORTH INTO ERN SD THEN TURNS NORTHWEST INTO SCNTRL ND. EARLIER MCS
WHICH FORMED IN NW SD MOVING ENE THRU SCNTRL INTO SE ND ATTM WITH
MARGINAL SVR STORMS ALONG SD/ND BORDER ON SOUTH EDGE OF STRATIFORM
RAIN SHIELD ALONG INTERSTATE 94 FROM BISMARCK TO FARGO. RECENT 41
MPH GUST AT ELLENDALE AT 215 AM AND JAMESTOWN NORTH IN THE
STRATIFORM RAIN PICKING UP NEARLY ONE INCH OF RAIN IN THE PAST SIX
HOURS.

BUT NOW SEEING NEW ELEVATED CELLS FORMING FROM ABERDEEN SOUTHWARD
INTO SCNTRL SD AND THIS AREA IS PROGGED BY SPC AND HIT ON BY NEW
06Z NAM AS TAKING OVER AND BECOMING THE DOMINATE TSTM/MCS AREA
LATE TONIGHT INTO WEDNESDAY AS IT MOVES INTO SRN MN. ND PCPN ARE
WILL CONTINUE TO MOVE NORTHEAST BUT IT WILL RUN INTO DRIER AIR SO
IT WILL LIKELY WEAKEN A BIT THIS MORNING BUT STILL GOT 50+KTS AT
850 MB PLOWING INTO ERN ND THIS MORNING WITH PLENTIFUL 850 MB
MOISTURE. SO LIKELY SEE STRATIFORM RAIN AREA MOVE THRU MOST OF ERN
ND THIS MORNING INTO MIDDAY AND THEN INTO NW MN MIDDAY-AFTN.

QUESTION LATER THIS AFTN/EVE IS ANY SEVERE TSTM THREAT. SFC LOW IN
SCNTRL SD WILL MOVE NORTHEAST INTO NE SD AND CNTRL MN THIS EVE.
SOME MODELS WANT TO DRAG SFC LOW A BIT FARTHER NORTH AND WEST INTO
SE/ECNTRL ND AND SPREAD -1 TO -3C SHOWALTERS UP IN THE CNTRL RED
RIVER VALLEY AND WCNTRL/NW MN AT 00Z THU. SO THREAT FOR THUNDER
WOULD INCREASE LATE TODAY/THIS EVE IN SE ND/WCNTRL MN AND SOME SVR
CELLS MAY FORM. AREA IS IN SLIGHT RISK MAINLY FAR-PKD SOUTHWARD.
LIFT STRONGLY AIDED BY NOSE OF 100 KT 300 MB JET MAX PROGGED TO BE
OVER SE ND 00Z-03Z TIME PERIOD. AS FOR PCPN AMOUNTS...AGREE WITH
PREV SHIFT AND NO FLASH FLOOD WATCH REQUIRED BASED ON CURRENT
THINKING. RAINFALL AMOUNTS OF AN INCH OR TWO STILL VERY LIKELY BUT
OVER A 12-24 HOUR PD. THUS NET EFFECT WILL BE TO RAISE RIVERS A
BIT MORE AND PROLONG THE FLOOD CREST ALONG SOME RIVERS IN THE
SOUTHERN VALLEY.

AFTER THIS JET MAX MOVES THRU...DRY SLOT MOVES IN AND SUBSIDENCE
MOVES IN SQUASHING ANY PCPN AND WILL TAPPER OFF PCPN AFTER
MIDNIGHT INTO THURSDAY MORNING AS LIKELY AREA OF CLEARING MOVES IN
AS WINDS TURN SOUTHWEST. THEN ON THURSDAY...AS UPR LOW MOVES
TOWARD NW ND OR SE SASK...COOLER AIR ALOFT WILL MOVE EAST INTO ERN
ND/NW MN 18Z-00Z PD THU AFTN/EVE. THIS ALONG WITH SOME HEATING
EXPECTED IN DRY SLOT THURSDAY AND STILL SOME MOISTURE SHOULD AID
IN DEVELOPMENT OF SOME THUNDERSTORMS.

UPR LOW WILL MOVE JUST NORTH OF THE INTERNATIONAL BORDER FRIDAY
WITH FCST AREA ON SRN EDGE OF WRAPAROUND CLOUDS/SHOWERS AND GUSTY
WEST WINDS. TEMPS REMAIN ON THE COOL SIDE. ALL THIS COVERED WELL
BY PREV FCST SO LITTLE CHANGE NEEDED.

LONG TERM...
WILL MAINTAIN LOW POPS SATURDAY AS UPR LOW MOVES SLOWLY EAST-
NORTHEAST TOWARD NW ONTARIO. THREAT FOR SHOWERS MUCH LESS SATURDAY
THAN ON FRIDAY BUT STILL PRETTY COOL ALOFT WITH -18 TO -20C
POCKET AT 500 MB. SO SOME AFTN CU WITH SPOTTY AFTN SHOWERS PSBL.
00Z GFS HAS PRETTY STRONG SHORT WAVE MOVING THRU SUNDAY WITH MORE
PCPN BUT THIS IS STRONGER THAN PAST RUNS AND NOT GREATLY SUPPORTED
BY OTHER MODELS. PREV FCST HAD LOW POPS IN AND WILL LEAVE. COORD
WITH BIS AND ABR FOR SUN NIGHT INTO MONDAY TO REMOVE POPS/WX AS
HIGH MOVES IN.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...HIGH WIND WARNING UNTIL 7 PM CDT THIS EVENING FOR NDZ038-039-049-
     052-053.

     FLASH FLOOD WATCH UNTIL 1 AM CDT THURSDAY FOR NDZ038-039-049-052-
     053.

     WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR NDZ006>008-014>016-
     024-026>030-054.

MN...HIGH WIND WARNING UNTIL 7 PM CDT THIS EVENING FOR MNZ002-003-
     022>024-027>032-040.

     FLASH FLOOD WATCH UNTIL 1 AM CDT THURSDAY FOR MNZ003-027>031-040.

     WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR MNZ001-004>009-
     013>017.

&&

DK
Hazardous weather outlook, Jun 11, 2:19 PM CDT, 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
219 PM CDT WED JUN 11 2008

MNZ001-004>009-013>017-NDZ006>008-014>016-024-026>030-054-121930-
WEST POLK-KITTSON-ROSEAU-LAKE OF THE WOODS-WEST MARSHALL-
EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-EAST POLK-
NORTH CLEARWATER-SOUTH BELTRAMI-TOWNER-CAVALIER-PEMBINA-BENSON-
RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON-GRAND FORKS-GRIGGS-STEELE-
TRAILL-WESTERN WALSH COUNTY-
219 PM CDT WED JUN 11 2008

...A WIND ADVISORY IS IN EFFECT THROUGH 7 PM WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT
WIND GUSTS TO 50 MPH WILL PERSIST THIS AFTERNOON AND EVENING...ESPECIALLY
NEAR ANY SHOWERS OR THUNDERSTORMS IN NORTHEAST NORTH DAKOTA. THERE IS
ALSO THE THREAT FOR HEAVY RAIN LATE THIS AFTERNOON AND TONIGHT
NEAR ANY THUNDERSTORMS. THIS MAY PRODUCE LOCAL PONDING OF WATER IN
URBAN AND POORLY DRAINED AREAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY

PERIODIC CHANCES FOR THUNDERSTORMS WILL EXIST...WITH AN ACTIVE
WEATHER PATTERN EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

MNZ002-022>024-032-121930-
NORMAN-MAHNOMEN-SOUTH CLEARWATER-HUBBARD-WADENA-
219 PM CDT WED JUN 11 2008

...A HIGH WIND WARNING IS IN EFFECT UNTIL 7 PM...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WIND GUSTS TO 60 MPH ARE EXPECTED THIS AFTERNOON IN WEST CENTRAL
MINNESOTA. SHOWERS ARE HELPING TO MIX STRONG WINDS TO THE SURFACE.
IN ADDITION...THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS
THROUGH TONIGHT...WITH THE MAIN THREAT LARGE HAIL AND DAMAGING
WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY

PERIODIC CHANCES FOR THUNDERSTORMS WILL EXIST...WITH AN ACTIVE
WEATHER PATTERN EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT.

MNZ003-027>031-040-NDZ038-039-049-052-053-121930-
CLAY-WEST BECKER-EAST BECKER-WILKIN-WEST OTTER TAIL-
EAST OTTER TAIL-GRANT-BARNES-CASS-RANSOM-SARGENT-RICHLAND-
219 PM CDT WED JUN 11 2008

...A FLASH FLOOD WATCH IS IN EFFECT THROUGH 1 AM THURSDAY MORNING...

...A HIGH WIND WARNING IS IN EFFECT THROUGH 7 PM WEDNESDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT
WINDS WILL GUST TO 65 MPH AT TIMES THIS AFTERNOON IN PORTIONS OF
SOUTHEAST NORTH DAKOTA INTO WEST CENTRAL MINNESOTA. IN
ADDITION...HEAVY RAINS THIS AFTERNOON AND TONIGHT MAY CAUSE
LOCALIZED FLASH FLOODING. IN ADDITION...THERE IS A SLIGHT RISK FOR
SEVERE THUNDERSTORMS...WITH THE MAIN THREATS DAMAGING WIND AND
LARGE HAIL. AN ISOLATED TORNADO IS POSSIBLE THIS EVENING ACROSS
EXTREME SOUTHEAST NORTH DAKOTA INTO WEST CENTRAL MINNESOTA ALONG
AND SOUTH OF A LISBON TO WAHPETON TO PARKERS PRAIRIE LINE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY

PERIODIC CHANCES FOR THUNDERSTORMS WILL EXIST...WITH AN ACTIVE
WEATHER PATTERN EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THROUGH TONIGHT FOR SEVERE
WEATHER REPORTS.

DK

In the hours before

Local storm report, Jun 11, 12:52 PM CDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1252 PM CDT WED JUN 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 PM     HAIL             5 E BRAMPTON            45.99N 97.67W
06/11/2008  E0.88 INCH       SARGENT            ND   PUBLIC

&&

GGUST
Local storm report, Jun 11, 1:05 PM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
105 PM CDT WED JUN 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     HIGH SUST WINDS  2 NW BUFFALO            46.94N 97.58W
06/11/2008  M48 MPH          CASS               ND   MESONET

            SUSTAINED WINDS TO 48 MPH WITH WIND GUSTS TO 54 MPH
            MEASURED AT THE NDDOT RWIS SITE ON HWY 38. SUSTAINED
            WINDS IN EXCESS OF 40 MPH SINCE 930 AM CDT.

&&

GGUST
Local storm report, Jun 11, 1:41 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
141 PM CDT WED JUN 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 PM     NON-TSTM WND DMG 2 N PELICAN RAPIDS      46.60N 96.09W
06/11/2008                   OTTER TAIL         MN   BROADCAST MEDIA

            TREE DAMAGE REPORTED ON PELICAN LAKE.

&&

GGUST
Local storm report, Jun 11, 2:11 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
211 PM CDT WED JUN 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0209 PM     NON-TSTM WND GST AUDUBON                 46.86N 95.98W
06/11/2008  E70 MPH          BECKER             MN   NWS EMPLOYEE

            HIGH WIND GUSTS NEARLY FLATTENING TREES NEAR AUDUBON
            LAKE.

&&

GGUST
Local storm report, Jun 11, 2:34 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
234 PM CDT WED JUN 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0209 PM     TSTM WND DMG     3 NE BARRIE             46.60N 97.08W
06/11/2008                   RICHLAND           ND   TRAINED SPOTTER

            SEVERAL LARGE 4-6 INCH BRANCHES DOWN.

&&

GGUST
Local storm report, Jun 11, 2:37 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
237 PM CDT WED JUN 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0236 PM     TSTM WND GST     DAVENPORT               46.71N 97.07W
06/11/2008  E60 MPH          CASS               ND   LAW ENFORCEMENT

            WINDS AT 50-60 MPH WITH LIGHTNING AND VERY HEAVY RAIN.

&&

GGUST

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 8:25 AM CDTHigh Wind WarningFGFBecker, Clay, Clearwater, Grant, Hubbard, Mahnomen and 4 more5 hr
Jun 11, 11:24 AM CDTWind AdvisoryFGFBecker, Beltrami, Clay, Clearwater, Grant, Hubbard and 12 more8 hr
Jun 11, 12:51 PM CDTFlash Flood WatchFGFBecker, Clay, Grant, Otter Tail, Wilkin6 hr
Jun 11, 1:44 PM CDTHigh Wind WarningFGFBecker, Clay, Clearwater, Grant, Hubbard, Mahnomen and 4 more5 hr
Jun 11, 2:22 PM CDTSevere Thunderstorm WarningFGFClay53 min
Jun 11, 3:50 AM CDTSevere Thunderstorm WarningFGFRansom, Sargent31 min
Jun 11, 10:59 AM CDTSevere Thunderstorm WarningFGFRichland46 min
Jun 11, 11:55 AM CDTSevere Thunderstorm WarningFGFSargent50 min
Jun 11, 1:24 PM CDTSevere Thunderstorm WarningFGFCass, Ransom, Richland, Sargent66 min
Jun 11, 3:14 PM CDTSevere Thunderstorm WarningFGFBarnes61 min

Nearby

Flash Flood Warnings in Minnesota, 2008Flash Flood Warnings in North Dakota, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.